Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

188 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Could vaginal dryness, bleeding and burning with slight itch suggest cellulitis?

Hi, I am a 57 year old female who had a hysterectomy at age 28 due to 2 Class 4 paps. I am an RN and was than employed by the OB-GYN. The doctor suggested it. I have not taken hormone replacements. I have seen 2 doctors in the last 7-8 months, I know I have vaginal dryness but I know bleed when I wipe and burn to open areas. There is a slight itch which I took 2 doses of Diflucan. My girlfriend who is an ER nurse looked today and said it looked like I have cellulitis. It hhas kept me up thru the night and I am very uncomfortable.I have called the Bioidentical Hormone replacement therapy md s. None take insurance, it is all self pay, which I can not afford, My daughter is a breat cancer survivor, which is one reason I avoided hormones. Any suggestions would be appreciated. Thank You
Mon, 18 Mar 2019
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
Treatment/Therapy
OBGYN 's  Response
Hello,

The symptoms that you have mentioned are not related to cellulitis. This can be due to a mild vaginal infection that can be treated with broad-spectrum antibiotics.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Rakhi Tayal, OBGYN
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Rynne. I am a 58 year woman. I had apartial Hysterectomy almost 22 years ago. over the years I notice that I have lots of dryness in my vaginal. I also have a lots of burning when I douche with a small amount of white vinegar maybe 3 to4 times a year. Also I a constantly breaking out with itchy rash along with a burning itchy rash that s reminds me of ezecema on my vagina. what can I use to help this problem? I had a examination done by my primary care doctor and blood lab work done with a cbc panel 7. my doctor claim she did not see anything . plus she did not give me any presciption which I could not understand that at all. I been having this break out on my vaginal on and off for over 21 years now on and off again and again. I am very frustrated about this. please tell me whay shall I do to help myself? Thank you

doctor1 MD

I am 51 and in menopause, I am dry in my vaginal area, sometimes it feels like skin cracks and bleeds a little especially around my clitorus, I have used yeast infection medicines like monistat but this seems to go on, been dealing with this the last 4 months....it feels like itching sometimes burning sensation, but I have no discharge whatsoever and no bad smell...can you recommend an ointment that would relieve the burning and itching sensation without it giving me another yeast infection ?

doctor1 MD

I am 30 year old female. From time to time I will vaginal dryness and sometimes it will feel like it s so dry it has cracked skin. I am in a monogamous sexually active relationship with my boyfriend of one year. Anyway, the other day it felt dry down there and felt like it had the cracked skin as well but it felt like a mild spat, we began to have sex without lube and I wasn t very wet yet when he just put it in. The next day my dryness and skin cracks felt worse mostly when I urinated. I looked and our sex must ve caused some tearing and a couple of razor burn/chafing like bumps as well. I put some A and D diaper rash ointment down there to soothe and heal the area. Later that day I also shaved and I think I must ve caused some razor burn in the labia area b/c when I put lotion on I felt a couple or small bumps. Anyway, I m not sure if I m asking if I could have herpes or if our rough sex could cause this much tearing and bumps? I have been screened for all STD s as recently as last week with all negative results same as my boyfriend. I don t have any more than 2-3 small pimple like bumps, they don t appear to look like the herpes blisters pictured online at least to me. I have no drainage, pus, itching or burning. Just pain when I urinate due to the acid in my urine going over the tearing.

Recent questions on  Menopause

doctor1 MD

Hello. I am 52 years old and in the beginning of menopause. For the last 6 - 8 months, when I am ovulating, I have a little blood mixed in the discharge. Also, my left leg and foot swells bad. I just had an ultra sound done on my leg to check for blood clots and it was fine, no clots. Is it a coincidence that this swelling seems to occur when I am ovulating? and should I worry about the little trace of blood?

doctor1 MD

hi my son is 7 months old he was diagnosed with acid reflux at a couple of weeks old hes had a lot of virus infections and now can t keep any food down at all every time he has solids he s violently sick this has been for about a month this is not always straight after his food sometimes up to an hour or two later he has also been prescribed an inhaler as he had bronchitis and his cough is really bad and won t sleep through the night as he has night sweats and his skin is clammy to touch . what should i do about this ?

doctor1 MD

I am a 58 year old women who has been in menopause for 4 years. I recently experienced bleeding that presented itself as A classic menstrual cycle including sore breasts. I was given an internal and internal ultra sound. I have been told that the lining of my uterus has thickened and that it sometimes happens but I have never heard of anyone post menopausal having this. Scheduled for ad & C next week but am afraid of cancer. I have been told 9 out of 10 times it is not cancerous. Thoughts

doctor1 MD

I am a 53 year old women, I have been on bioidentical hormones for 3 yrs, have had no cycle for over 1 year, 2 mo ago started having breakthrough bleeding. Had an ultrasound done (endometrium measures 7.5mm), biopsy = no cancer. Last TSH went up to 25.5. Taking estrogen/progesteron 50/50, testim, synthroid 150 mcg. It is safe to stay on these hormones? What would happen if I stop taking them?

doctor1 MD

Hi, I am 59 years old, still having vaginal bleeding and have had severe pain in my right breast for over a week. I don't have insurance so the thought of seeing a doctor or having test run is next to impossible. Is it anything to be worried about

doctor1 MD

I am 59, female, what can i do for vaginal dryness and odor?

doctor1 MD

I have recurring yeast infection. How do I know it's a yeast infection? I feel a need to go to the bathroom frequently. Sometime it burns. No didcharge and Monostat seems to take care of it but I don't like to take that frequently. it's probably...